Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay
Author: Wu, Z.
Shi, P.
Su, H.
Chu, J.
Citation: Neurocomputing, 2011; 74(10):1626-1631
Publisher: Elsevier Science BV
Issue Date: 2011
ISSN: 0925-2312
Statement of
Zheng-Guang Wu, Peng Shi, Hongye Su, Jian Chu
Abstract: In this paper, we focus on the stability problem for discrete-time switched neural networks with time-varying delay resorting to the average dwell time method. In terms of linear matrix inequality approach, a delay-dependent sufficient condition of exponential stability is developed for a kind of switching signal with average dwell time. A numerical example is given to show the validness of the established result.
Keywords: Switched neural networks; Time-varying delays; Exponential stability; Average dwell time; Linear matrix inequality (LMI)
Rights: © 2011 Elsevier B.V. All rights reserved.
RMID: 0020128021
DOI: 10.1016/j.neucom.2011.01.015
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.